# SDR CALA2013111492930

- Difficulty date: November 13, 2013
- Submitted: November 15, 2013
- Operation: Air carrier
- Aircraft: N122UA
- Make and model: Boeing 747422
- Aircraft serial: 29168
- Aircraft time: 59,232 hours, 6,886 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUR CEILING LIGHTS UPPER DECK BETWEEN EXITS WILL NOT TURN OFF.  RESET LAC NO HELP, SOFTWARE ISSUES.  REMOVED ONE EACH LIGHT BULB AT FWD RT SIDE.
